# SDR SWAA2023081471798

- Difficulty date: June 26, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. L/H SIDE BELOW SIDEPLATE STA 500A THRU 500B BAFFLE ASSY WITH CRACKAT LBL 23<[01] REMOVED AND REPLACED BAFFLE ASSY AT FWD CARGO COMP. L/H SIDE BELOW SIDEPLATE STA 500A THRU 500B;PER B 737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
